MathSciNet Relay Station
MathSciNet bibliographic data
MR2297888 60J45 (30C85 31A15 60J65)
Carroll, Tom; Ortega-Cerdà, Joaquim Configurations of balls in Euclidean space that Brownian motion cannot avoid. Ann. Acad. Sci. Fenn. Math. 32 (2007), no. 1, 223–234.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement